# SDR REXA201100822

- Difficulty date: December 1, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 17,359 hours, 15,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LBL 9 I/B SUPPORT CLIP CRACKED.  REPAIRED IAW SRM 51-24-21, 51-21-11, 51-25-06, 51-25-16, 51-42-21.
